# SDR EIAA98049

- Difficulty date: February 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Delamination
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - DURING 'C5/D' CHECK INSPECTION, RT OUTBOARD AILERON HAS SMALL AREA OF DELAMINATINO ON LOWER SURFACE OUTBOARD END.  FIBERGLASS REPAIRED IAW SRM 51-40-15 FIG 7.  (M)
